# SDR UALA2011092605183

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,285 hours, 22,505 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5612342
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R ARM LIGHT WILL NOT COME WHEN ARMED.  RIGHT AFT DOOR SLIDE LIGHT FLICKERING. INTERNAL CONTACT ON SWITCH IS STICKING ON DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT ON DOOR 4R.  CLEANED & LUBED DOOR 4R GIRT BAR MECHANISM, LIGHT WORKS NORMAL.  STILL INOPERATIVE. REPLACED LIGHT ASSY, OP CHECKED GOOD.
